# SDR DALA2019110206397

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1341885) STRINGERS SUPPORTS ARE OUT OF LIMITS DUE TO EXCESIVE CORROSION ON STA 1500-1520 AND RBL2.5, RBL7, RBL12, LBL2.5 AT AFT. CARGO. (C2). CORRECTIVE ACTION: CORROSION LEVEL: 2. STRINGER SUPPORTS ON STA 1510-1550 AND RBL2.5, RBL7, RBL12, LBL2.5 AT AFT. CARGO WERE REPAIRED. PER. B757-200 S.R.M. 53-00-53 REPAIR 1, DETAIL II, STEP 4, FIG. 201. AND 51-40-02 PAR. 4 PAR. 7.
